`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

A robustly transitive diffeomorphism of Kan's type
Pages: 867 - 888, Issue 2, February 2018

doi:10.3934/dcds.2018037      Abstract        References        Full text (1825.8K)           Related Articles

Cheng Cheng - School of Mathematical Sciences, Peking University, Beijing 100871, China (email)
Shaobo Gan - School of Mathematical Sciences, Peking University, Beijing 100871, China (email)
Yi Shi - School of Mathematical Sciences, Peking University, Beijing 100871, China (email)

1 F. Abdenur and S. Crovisier, Transitivity and topological mixing for $C^1$ diffeomorphisms, in Essays in Mathematics and Its Applications, Springer, Heidelberg, 2012, 1-16.       
2 J. F. Alves, C. Bonatti and M. Viana, SRB measures for partially hyperbolic diffeomorphisms whose central direction is mostly expanding, Invent. Math., 140 (2000), 351-398.       
3 M. Anderson, Robust ergodic properties in partially hyperbolic dynamics, Trans. Amer. Math. Soc., 362 (2010), 1831-1867.       
4 P. G. Barrientos, Y. Ki and A. Raibekas, Symbolic blender-horseshoes and applications, Nonlinearity, 27 (2014), 2805-2839.       
5 C. Bonatti and L. J. Díaz, Persistent nonhyperbolic transitive diffeomorphisms, Ann. of Math.(2), 143 (1996), 357-396.       
6 C. Bonatti and L. J. Díaz, Robust heterodimensional cycles and $C^1$-generic dynamics, J. Inst. Math. Jussieu, 7 (2008), 469-525.       
7 C. Bonatti and L. J. Díaz, Abundance of $C^1$-robust homoclinic tangencies, Trans. Amer. Math. Soc., 364 (2012), 5111-5148.       
8 C. Bonatti, L. J. Díaz and R. Ures, Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms, J. Inst. Math. Jussieu, 1 (2002), 513-541.       
9 C. Bonatti, L. J. Díaz and M. Viana, Dynamics Beyond Uniform Hyperbolicity, Encyclopaedia Math. Sci., Springer-Verlag, 2005.       
10 C. Bonatti and R. Potrie, Many intermingled basins in dimension 3, preprint, arXiv:1603.03803v1.
11 C. Bonatti and M. Viana, SRB measures for partially hyperbolic diffeomorphisms whose central direction is mostly contracting, Isreal J. of Math., 115 (2000), 157-193.       
12 R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math., 29 (1975), 181-202.       
13 K. Burns, F. R. Hertz, J. R. Hertz, A. Talitskaya and R. Ures, Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center, Discrete Contin. Dyn. Syst., 22 (2008), 75-88.       
14 D. Dolgopyat, M. Viana and J. Yang, Geometric and measure-theoretical structures of maps with mostly contracting center, Commun. Math. Phys., 341 (2016), 991-1014.       
15 S. Gan and Y. Shi, Topological mixing for Kan's map, In preparation.
16 M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathmatics, Springer-Verlag, Berlin, 1977.       
17 A. J. Homburg and M. Nassiri, Robust minimality of iterated function systems with two generators, Ergod. Th. & Dynam. Sys., 34 (2014), 1914-1929.       
18 J. E. Hutchinson, Fractals and self-similarity, Indiana Univ. Math. J., 30 (1981), 713-747.       
19 Y. S. Ilyashenko, V. A. Kleptsyn and P. Saltykov, Openness of the set of boundary preserving maps of an annulus with intermingled attracting basins, J. Fixed Point Theory Appl., 3 (2008), 449-463.       
20 I. Kan, Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin, Bull. Amer. Math. Soc. (N.S.), 31 (1994), 68-74.       
21 V. A. Kleptsyn and P. S. Saltykov, On $C^2$-stable effects of intermingled basins of attractors in classes of boundary-preserving maps, Trans. Moscow Math. Soc., (2011), 193-217.       
22 S. W. McDonald, C. Grebogi, E. Ott and J. A. Yorke, Fractal basin boundaries, Phys. D., 17 (1985), 125-153.       
23 M. Nassiri and E. Pujals, Robust transitivity in Hamiltonian dynamics, Ann. Sci. Éc. Norm. Supér., 45 (2012), 191-239.       
24 A. Okunev, Milnor attractors of skew products with the fiber a circle, J. Dyn. Control Syst., 23 (2017), 421-433.       
25 J. Palis, A global perspective for non-conservative dynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 485-507.       
26 Y. Pesin and Y. Sinai, Gibbs measures for partially hyperbolic attractors, Ergod. Th. & Dynam. Sys., 2 (1982), 417-438.       
27 D. Ruelle, A measure associated with Axiom A attractors, Amer. J. Math., 98 (1976), 619-654.       
28 Ya. Sinai, Gibbs measures in ergodic theory, Russian Math. Surveys, 27 (1972), 21-64.       
29 R. Ures and C. H. Vasquez, On the robustness of intermingled basins, preprint, arXiv:1503.07155v2.
30 M. Viana and J. Yang, Physical measures and absolute continuity for one-dimensional center direction, Ann. Inst. H. Poincaré Anal. Non Linéaire, 30 (2013), 845-877.       
31 J. Yang, Entropy along expanding foliations, preprint, arXiv:1601.05504v1.

Go to top